# SDR DHL2002806509

- Difficulty date: June 24, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 5706675402
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND FUSELAGE LWR FILLET 728 RT EXTERNAL SKIN DELAMINATED.  REMOVED DELAMINATED FILLET PANEL PER SRM 51-3-0 PG 1.  INSTALLED NEW FILLET PANEL PER SRM 51-3-0 PG 1.
